Fixed point theory for Suzuki type (θ,L)-weak multivalued operators

Show simple item record

dc.contributor.author Erduran, Ali
dc.contributor.author Abbas, Mujahid
dc.date.accessioned 2016-01-11T10:51:49Z
dc.date.available 2016-01-11T10:51:49Z
dc.date.issued 2015
dc.description.abstract Existence of a xed point of Suzuki type (θ,L)- weak multivalued operator is obtained. As an application, we obtain homotopy and data dependence results for Suzuki type contractive multivalued operator. Our results complement and extend some very recent comparable results in the existing literature. en_ZA
dc.description.librarian hb2015 en_ZA
dc.description.uri http://www.math.ubbcluj.ro/~nodeacj en_ZA
dc.identifier.citation Erduran, A & Abbas, M 2015, 'Fixed point theory for Suzuki type (θ,L)-weak multivalued operators', Fixed Point Theory, vol. 16, no. 2, pp. 303-312. en_ZA
dc.identifier.issn 1583-5022 (print)
dc.identifier.issn 2066-9208 (online)
dc.identifier.uri http://hdl.handle.net/2263/51188
dc.language.iso en en_ZA
dc.publisher Casa Cărţii de Ştiinţă Cluj-Napoca en_ZA
dc.rights Casa Cărţii de Ştiinţă Cluj-Napoca en_ZA
dc.subject Metric space en_ZA
dc.subject Data depence en_ZA
dc.subject Weak multivalued operator en_ZA
dc.title Fixed point theory for Suzuki type (θ,L)-weak multivalued operators en_ZA
dc.type Postprint Article en_ZA


Files in this item

This item appears in the following Collection(s)

Show simple item record